# SDR SWIA201743295

- Difficulty date: April 18, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 34,329 hours, 29,415 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP L/E VANE SKIN  LT SECTION HAS A CHAFE.  REMOVED AND REPLACED THE RIGHT I/B FLAP  L/E VANE L/H SECTION IAW SRM.
